# SDR SWIA200819057

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 9,520 hours, 8,346 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Condition: Malfunctioned
- Location: Steering Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6747 - ON TAKEOFF ROLL, AIRCRAFT PULLED TO THE RIGHT.  ADJUSTED RIGHT FEEDBACK RVDT IAW CRJ MM 32-51-20 AND REPLACED STEERING TILLER IAW CRJ MM 32-51-01, P/N: 16650-101, S/N OFF: DCH05/04.
